Record number :
1583818
Title of article :
The cohomology ring of subspaces of universal -space with finite orbit types
Author/Authors :
Ageev، نويسنده , , Sergei and Usimov، نويسنده , , Igor، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2013
Pages :
6
From page :
1255
To page :
1260
Abstract :
We calculate the ring of the equivariant cohomologies of an F -classifying G-space for finite open family F ⊂ Conj G of orbit types and the acting group G = SO ( 2 ) .
Keywords :
Equivariant cohomologies , Classifying G-spaces , Isovariant absolute extensor , Universal G-space in the sense of Palais
Journal title :
Topology and its Applications
Serial Year :
2013
Link To Document :
بازگشت